| Model Number |
D-YS |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit had system failure errors with both cables switched between machines despite battery changes.The unit usually had low reading ranging 90's, 90-93.There was no patient harm.